MathSciNet Relay Station
MathSciNet bibliographic data
MR283691 (44 #921) 52.10
McMullen, P. The maximum numbers of faces of a convex polytope. Mathematika 17 1970 179–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement